Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 16, 2014, 10:22:04 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 619916
  • Total Topics: 46703
  • Online Today: 258
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: wine & raw honey / reyatz-norvir-truvada  (Read 3064 times)

0 Members and 1 Guest are viewing this topic.

Offline weasel

  • Member
  • Posts: 1,588
wine & raw honey / reyatz-norvir-truvada
« on: December 20, 2007, 09:47:51 AM »
hullo all , I have  been  drinking my tea with raw honey !

 I also have been drinking wine  for about a year now , red wine .

My partner started to smoke again ,  after two heart attacks and  5 stints and a quadruple bypass !

So I bought a bottle of wine in revenge of this !

so now I drink more than I should . I had not drank for   three years !

My  viral load  jumped to  7,000 last month , been  undetectable   for   2 1/2  years !

do you think the  wine or  the  raw honey  is unsafe ?

                                                                            thanks , Karl
" Live and let Live "

Offline aztecan

  • Member
  • Posts: 5,357
  • 28 years positive, 56 years a pain in the butt
Re: wine & raw honey / reyatz-norvir-truvada
« Reply #1 on: December 20, 2007, 10:00:40 AM »
Hey Karl,

Could this have been just a blip? Possibly a lab error? I would first wait until my next set of labs to see if there is a trend developing or if this was a one-time occurrence.

I don't think honey is a problem, unless you are diabetic. Royal jelly can cause issues with cholesterol, but honey is pretty safe. It is even good to dress wounds in a pinch.

The wine itself wouldn't have caused your viral load increase. Alcoholic beverages, including wine, can be an issue if you are drinking heavy amounts of it daily. This can knock your CD4 count down.

In moderation, wine shouldn't be a problem. Having a glass or two a day may even be beneficial, according to some reports.

Are you on meds and, if so, are you adhering to them? This could cause a viral breakthrough if you aren't taking meds properly.

Sometimes, though, resistance happens even if you are adherent.

I would check with your doc. There may be things going on you may be unaware of.

Let us know how it goes.

HUGS,

Mark

Edited to add: OOPS! I now see you have put in the subject line you are taking boosted Reyataz and Truvada. Ignore the question about whether you are taking meds.
« Last Edit: December 20, 2007, 10:04:46 AM by aztecan »
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline weasel

  • Member
  • Posts: 1,588
Re: wine & raw honey / reyatz-norvir-truvada
« Reply #2 on: December 20, 2007, 12:50:48 PM »
hey mark ,
              thanks for the reply !

 I have never missed a dose ever !

But i have  been a few hours  off now and then .

I take my meds with  breakfast .

I am also hoping just a blip ?

I hear that the  viral load  multiplies  rapidly , and I wonder  if fasting before  a test  effects the outcome  of the test .

I did not fast  yesterday , I took my meds , then drove  to Saint Louis V.A.  they took blood .

In a couple weeks I will know !

                                                                                         Karl , Missouri , woods !
" Live and let Live "

Offline aztecan

  • Member
  • Posts: 5,357
  • 28 years positive, 56 years a pain in the butt
Re: wine & raw honey / reyatz-norvir-truvada
« Reply #3 on: December 20, 2007, 04:21:37 PM »
Hey Karl,

I really liked Reyataz when I took it. I had to switch because of stomach issues.

Since you have been so adherent, I am hopeful it was just a blip and nothing more.

Let me know what the next set of labs tells us.

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.